S. P. Singh

Articles in Scholarly Journals [Incomplete List]

  1. Stresses in Composite Shafts Subjected to Unbalance Excitation and Transmitted Torque
    International Journal of Rotating Machinery, vol. 6, no. 4, pp. 235–244, 2000
  2. Developments in Dynamics of Composite Material Shafts
    International Journal of Rotating Machinery, vol. 3, no. 3, pp. 189–198, 1997
  3. Dynamic Analysis of Composite Rotors
    International Journal of Rotating Machinery, vol. 2, no. 3, pp. 179–186, 1996
  4. The best approximation and an extension of a fixed point theorem of F. E. Browder
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 745–748, 1995
  5. On some fixed point theorems
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 61–64, 1989